International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 8, Pages 549-558
Covering properties for s with nested bases
Department of Mathematics, University of Patras, Patras 26500, Greece
Received 15 August 1997; Revised 10 April 2000
Copyright © 2001 A. Andrikopoulos and J. N. Stabakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with problems on spaces which
have a nested base; among others we give conditions so that a
space admits an which generates and , and give
necessary and sufficient conditions for a space to be
quasi-metrizable, related to concrete covering properties. We also
give a Stone's type characterization of pairwise paracompactness
for some categories of spaces with nested bases.